Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 68, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 18, 2011, 3:45 PM EST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2011, 3:45 PM EST (20:45 UTC)
- Expired
- Dec 20, 2011, 3:00 AM EST
- In force
- 35 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
004 WHUS71 KCLE 182045 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 345 PM EST SUN DEC 18 2011 LEZ147>149-190445- /O.NEW.KCLE.SC.Y.0068.111218T2045Z-111221T0300Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 345 PM EST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST TUESDAY. * SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS BY MONDAY MORNING...PUSHING WAVES TO 5 TO 8 FEET. WINDS WILL TURN TO THE NORTHWEST AND DIMINISH TO 10 TO 20 KNOTS LATE MONDAY AFTERNOON AS A WEAK COLD FRONT PUSHES ACROSS THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>146-190445- /O.NEW.KCLE.SC.Y.0068.111218T2045Z-111219T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 345 PM EST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST MONDAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY MONDAY MORNING...PUSHING WAVES TO 3 TO 5 FEET. WINDS WILL TURN TO THE NORTHWEST AND DIMINISH TO 10 TO 20 KNOTS LATE MONDAY AFTERNOON AS A WEAK COLD FRONT PUSHES ACROSS THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
6 follow-up statements
549 WHUS71 KCLE 190317 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1017 PM EST SUN DEC 18 2011 LEZ147>149-191130- /O.EXT.KCLE.SC.Y.0068.000000T0000Z-111220T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1017 PM EST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM EST TUESDAY. * SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS BY MONDAY MORNING... PUSHING WAVES TO 5 TO 8 FEET. WINDS WILL TURN TO THE NORTHWEST AND DIMINISH TO 10 TO 20 KNOTS LATE MONDAY AFTERNOON AS A WEAK COLD FRONT PUSHES ACROSS THE LAKE. THE WAVES WILL SUBSIDE TO 1 TO 3 FEET LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>146-191130- /O.EXT.KCLE.SC.Y.0068.000000T0000Z-111220T0300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1017 PM EST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST MONDAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY MONDAY MORNING...PUSHING WAVES TO 3 TO 5 FEET. WINDS WILL TURN TO THE NORTHWEST AND DIMINISH TO 10 TO 20 KNOTS LATE MONDAY AFTERNOON AS A WEAK COLD FRONT PUSHES ACROSS THE LAKE. THE WAVES WILL SUBSIDE TO 2 TO 4 FEET MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
343 WHUS71 KCLE 190855 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 355 AM EST MON DEC 19 2011 LEZ147>149-191700- /O.CON.KCLE.SC.Y.0068.000000T0000Z-111220T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 355 AM EST MON DEC 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY. * WIND AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL GENERATE WAVES OF 6 TO 9 FEET TODAY. WINDS WILL TURN TO THE NORTHWEST AND DIMINISH TO 10 TO 20 KNOTS THIS EVENING AS A WEAK COLD FRONT PUSHES ACROSS THE LAKE. THE WAVES WILL SUBSIDE TO 1 TO 3 FEET LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>146-191700- /O.CON.KCLE.SC.Y.0068.000000T0000Z-111220T0300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 355 AM EST MON DEC 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WIND AND WAVES: SOUTHWEST OF 15 TO 25 KNOTS WILL GENERATE WAVES TO 3 TO 5 FEET TODAY. WINDS WILL TURN TO THE NORTHWEST AND DIMINISH TO 10 TO 20 KNOTS LATE MONDAY AFTERNOON AS A WEAK COLD FRONT PUSHES ACROSS THE LAKE. THE WAVES WILL SUBSIDE TO 2 TO 4 FEET MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
816 WHUS71 KCLE 191508 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1008 AM EST MON DEC 19 2011 LEZ147>149-192315- /O.CON.KCLE.SC.Y.0068.000000T0000Z-111220T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1008 AM EST MON DEC 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY. * WIND AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL GENERATE WAVES OF 4 TO 6 FEET TODAY. WINDS WILL TURN TO THE NORTHWEST AND DIMINISH TO 10 TO 20 KNOTS THIS EVENING AS A WEAK COLD FRONT PUSHES ACROSS THE LAKE. THE WAVES WILL SUBSIDE TO 1 TO 3 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>146-192315- /O.CON.KCLE.SC.Y.0068.000000T0000Z-111220T0300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1008 AM EST MON DEC 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WIND AND WAVES: SOUTHWEST OF 15 TO 25 KNOTS WILL GENERATE WAVES TO 3 TO 5 FEET TODAY. WINDS WILL TURN TO THE NORTHWEST AND DIMINISH TO 10 TO 20 KNOTS LATE THIS AFTERNOON AS A WEAK COLD FRONT PUSHES ACROSS THE LAKE. THE WAVES WILL SUBSIDE TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
447 WHUS71 KCLE 192032 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 332 PM EST MON DEC 19 2011 LEZ142>146-192145- /O.CAN.KCLE.SC.Y.0068.000000T0000Z-111220T0300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 332 PM EST MON DEC 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ147>149-200445- /O.CON.KCLE.SC.Y.0068.000000T0000Z-111220T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 332 PM EST MON DEC 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY. * WIND AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL GENERATE WAVES OF 4 TO 6 FEET LATE THIS AFTERNOON AND EARLY THIS EVENING. WINDS WILL TURN TO THE NORTHWEST AND DIMINISH TO 10 TO 20 KNOTS LATE THIS EVENING AND TONIGHT AS A COLD FRONT PUSHES ACROSS THE LAKE. THE WAVES WILL SUBSIDE TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
224 WHUS71 KCLE 200243 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 943 PM EST MON DEC 19 2011 LEZ147>149-200800- /O.CON.KCLE.SC.Y.0068.000000T0000Z-111220T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 943 PM EST MON DEC 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY. * WIND AND WAVES: NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS OVERNIGHT AND ALLOW 3 TO 5 FOOT WAVES TO SUBSIDE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
974 WHUS71 KCLE 200801 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 301 AM EST TUE DEC 20 2011 LEZ147>149-200915- /O.EXP.KCLE.SC.Y.0068.000000T0000Z-111220T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 301 AM EST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ OUDEMAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 12:18 PM EST, 3 hours 27 minutes earlier.
Area forecast discussion, Dec 18, 12:18 PM EST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1218 PM EST SUN DEC 18 2011
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTHEAST OF THE AREA BY THIS AFTERNOON.
HIGH PRESSURE WILL MOVE FROM THE TN VALLEY TO THE APPALACHIANS AND
BRING WARMER AIR NORTHWARD. THE NEXT COLD FRONT WILL SINK SOUTH
ACROSS THE AREA EARLY MONDAY NIGHT...BUT THEN COME BACK NORTH
AGAIN AS A WARM FRONT FOR TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A FEW FLAKES LEFT NEAR THE I-77 CORRIDOR...WITH THE REST OF THE
LIGHT SNOW EAST OF THAT LINE. A FEW LAKE ENHANCED SNOW SHOWERS
WILL MAKE THEIR WAY INTO LAKE/ASHTABULA/ERIE/CRAWFORD BEFORE DAWN
LEAVING A HALF INCH TO AN INCH OF NEW SNOW. AFTER THIS
THOUGH...LITTLE OR NO ADDITIONAL ACCUMULATION FOR TODAY.
TEMPERATURES WILL REMAIN NEARLY STEADY FOR THE MORNING
HOURS...WITH A RISE LATE IN THE DAY WHEN HOPEFULLY THE THE EDGE OF
THE THICKER CLOUD DECK STARTS TO SHIFT EAST AND THE BETTER WARM
AIR ADVECTION TAKES PLACE. SSW FLOW WILL INCREASE AS THE DAY GOES
ON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
TEMPERATURES WILL REMAIN NEARLY STEADY TONIGHT IN THE LOWER/MID
30S. NEXT COLD FRONT WILL ARRIVE FOR LATER MONDAY. A DECENT AMOUNT
OF LIFT/CONVERGENCE WITH THIS FRONT. ENOUGH MOISTURE WILL BE
AVAILABLE TO SQUEEZE OUT SOME SHOWERS. HAVE RAISED PRECIP CHANCES
TO HIGH CHANCE TO LIKELY. BY THIS POINT TEMPERATURES THROUGH THE
COLUMN WILL BE WARM ENOUGH TO SUPPORT ALL RAIN AND NOT WORRIED
ABOUT ANY OTHER PRECIP TYPE...EVEN EARLY MONDAY MORNING. WILL GO
FOR HIGHS AROUND 40.
EVERYTHING STILL CONSISTENT IN GETTING THE FRONT THROUGH THE AREA
BEFORE IT STALLS LATER MONDAY NIGHT. WILL KEEP THE GRADIENT IN
POPS...WITH THE HIGHER CHANCES SOUTH OF MANSFIELD. HIGH PRESSURE
WILL BE POSITIONED TO OUR NORTH GIVING A NNE DRYING FLOW FOR THE
NORTHERN PART OF THE AREA. TEMPS WILL BE SOMEWHAT COOLER MONDAY
NIGHT...HOVERING AROUND 30 OR 32 DEGREES...BUT WILL REBOUND AGAIN
TUESDAY AS THE FRONT PUSHES NORTH. LOOKING FOR ABOVE FREEZING
TEMPERATURES FROM TUESDAY THROUGH WEDNESDAY NIGHT WITH OFF AND ON
SHOWERS AS THIS SYSTEM MOVES THROUGH THE OHIO VALLEY.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
NOT MANY CHANGES TO THE LONG TERM THIS MORNING. NEW 00Z GUIDANCE IN
FAIRLY GOOD AGREEMENT. BOTH THE GFS AND ECMWF TRACK AN AREA OF LOW
PRESSURE UP THE OHIO VALLEY DURING THE MIDDLE PART OF THE WEEK.
SOME LAKE EFFECT RAIN/SNOW SHOWERS COULD OCCUR ON THE BACK SIDE OF
THIS SYSTEM THURSDAY AND THURSDAY NIGHT. ANOTHER SYSTEM WILL PASS
TO THE SOUTHEAST AT THE END OF THE WEEK. THE LOCAL AREA WILL BE ON
THE NORTHERN END OF THE PRECIP SHIELD WITH TEMPS JUST COLD ENOUGH
FOR SOME LIGHT SNOW. QUIET WEATHER SHOULD RETURN FOR SATURDAY.
TEMPS DURING THE PERIOD SHOULD AVERAGE A TAD ABOVE NORMAL.
&&
.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
LAST REMNANTS OF THE SNOW EXTEME NE OH/NW PA WILL COME TO AN END
NEXT COUPLE OF HOURS. CONDITIONS WILL GRADUALLY IMPROVE TO VFR
ACROSS ENTIRE AREA FROM THE SW. SW FLOW WILL GRADUALLY INCREASE
TO 15G25 KNOTS TONIGHT AHEAD OF APPROACHING COLD.
OUTLOOK...NON VFR AGAIN MONDAY THROUGH WEDNESDAY....WITH RAIN
SHOWERS.
&&
.MARINE...
MAINLY SW FLOW IS EXPECTED ON LAKE ERIE TILL A COLD FRONT SAGS SOUTH
ACROSS THE LAKE MONDAY NIGHT. SPEEDS WILL INCREASE ENOUGH TONIGHT
TO WARRANT A SMALL CRAFT HEADLINE. N TO NE FLOW BEHIND THE FRONT
WILL BECOME EAST TO SOUTHEAST AHEAD OF AN AREA OF LOW PRESSURE
TUESDAY AND TUESDAY NIGHT. THE FLOW WILL EVENTUALLY BECOME
SOUTHERLY FOR A TIME WEDNESDAY AS THE LOW PASSES JUST TO THE NORTH
OF THE LAKE. WEST TO SOUTHWEST FLOW IS THEN EXPECTED BEHIND THE LOW
THROUGH THE END OF THE PERIOD.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...LAKE EFFECT SNOW ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
PAZ001-002.
MARINE...NONE.
&&
SYNOPSIS...OUDEMAN
NEAR TERM...OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...KUBINA
AVIATION...DJB
MARINE...KUBINAHazardous weather outlook, Dec 18, 4:10 AM EST, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 410 AM EST SUN DEC 18 2011 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-190915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 410 AM EST SUN DEC 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OUDEMAN
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 9:22 AM EST | Lake Effect Snow Advisory | CLE | Erie | 4 hr |
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.